Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A convergence problem connected with continued fractions

Author: Gerhard Larcher
Journal: Proc. Amer. Math. Soc. 103 (1988), 718-722
MSC: Primary 11J70
MathSciNet review: 947645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The set $ {Z_\alpha }: = \{ \beta \vert{\lim _{n \to \infty }}\vert\vert{q_n}\beta \vert\vert = 0\} $ is considered, where $ {\left( {{q_n}} \right)_{n \in {\mathbf{N}}}}$ is the sequence of best approximation denominators of $ \alpha $, and it is explicitly determined for $ \alpha $ with bounded continued fraction coefficients.

References [Enhancements On Off] (What's this?)

  • [1] A. J. Brentjes, Multidimensional continued fraction algorithms, Mathematical Centre Tracts, vol. 145, Mathematisch Centrum, Amsterdam, 1981. MR 638474 (83b:10038)
  • [2] L. Kuipers and H. Niederreiter, Uniform distribution of sequences, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1974. Pure and Applied Mathematics. MR 0419394 (54 #7415)
  • [3] C. Mauduit, Uniform distribution of $ \alpha $-scale automata-sequences, Marseille, 1986 (to appear).
  • [4] Oskar Perron, Die Lehre von den Kettenbrüchen. Bd I. Elementare Kettenbrüche, B. G. Teubner Verlagsgesellschaft, Stuttgart, 1954 (German). 3te Aufl. MR 0064172 (16,239e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11J70

Retrieve articles in all journals with MSC: 11J70

Additional Information

PII: S 0002-9939(1988)0947645-2
Keywords: Continued fractions
Article copyright: © Copyright 1988 American Mathematical Society